MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INVISION TALAR DOME SIZE 4 STD; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INVISION TALAR DOME SIZE 4 STD; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 60012004
Medical Device Problem Codes Osseointegration Problem (3003); Unintended Movement (3026)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery is needed due to talus component screws¿ breakage.The existing tibia component will remain in situ.It was also reported that the patient had: "no pain and excellent mobility for a year, followed by sudden onset of pain while walking with a feeling of breaking.Since then, pain when loading especially in the subtalar region." additionally: "revision history: no revision of the talus was performed but a first implant due to a large talar cyst.".
 
Additional Manufacturer Narrative
The reported event could be confirmed since images of ct scans were provided and shows loosening and subsidence of the talar component.Upon further investigation of the ct scans by healthcare professionals the following was observed: the ct scan here shows some radiolucence adjacent to the tibial component, but neither loosening nor breakage can be confirmed with the ct scan.The talar component seems to show some loosening and also looks a little subsided.There is poor bone stock below it with large cysts.There is also bone cement placed adjacent to the central part of the talar component.The described screw crosses this area, which shows, that there is active mobility in this area suggesting a loosening of the talar component.Based on investigation, the root cause could be attributed to a patient related issue.The failure of the talar component was most likely caused by poor bone stock.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INVISION TALAR DOME SIZE 4 STD
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21894316
Report Number3010667733-2025-00495
Device Sequence Number8387644
Product Code HSN
UDI-Device Identifier00840420193957
UDI-Public(01)00840420193957(11)220908(17)300908(10)1709940
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K171067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number60012004
Device Lot Number1709940
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight98 KG